# SDR SWIA202157299

- Difficulty date: January 27, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 601R383351
- Condition: Corroded
- Location: Bs 319 Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DOUBLER IS CORRODED AT F.S.319 WL 73.5   (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED F.S. 319 WL 73.5 FRAME DOUBLER BRACKET IAW CRJ200 SRM 51-42-21
